Downloads: 158 | Views: 166 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1
Research Paper | Mathematics | Libya | Volume 6 Issue 2, February 2017
New Optics Solutions for the Nonlinear (2+1)-Dimensional Generalization of Complex Nonlinear Schr?dinger Equation
M. M. El-Horbaty  | F. M. Ahmed  | Muna Mansour | Osamma AL-Taweel
Abstract: In this paper, new optic solutions of (2+1) -dimensional generalization of complex nonlinear Schrdinger equations are obtained via the powerful Extended Jacobian Elliptic functions expansion method. When the modulus or, the doubly periodic solutions degenerate soliton solutions including bright or dark solitons.
Keywords: Extended Jacobian Elliptic function, Complex Schrodinger evolution equations, Solitary wave solution, Soliton solutions
Edition: Volume 6 Issue 2, February 2017,
Pages: 608 - 613
Similar Articles with Keyword 'Solitary wave solution'
Research Paper, Mathematics, Iraq, Volume 5 Issue 11, November 2016Pages: 1971 - 1974
Exact Solutions for the Mikhailov-Shabat Equation, and Classical Boussinesq Equation by Tan-Cot Method
Anwar Ja'afar Mohamad Jawad | Syeda Naima Hassan
Research Paper, Mathematics, Egypt, Volume 4 Issue 2, February 2015Pages: 2143 - 2146
The Exp -Expansion Method and its Application for Solving Nonlinear Evolution Equations
Mahmoud A. E. Abdelrahman | Mostafa M. A. Khater